# SDR AALA20011357

- Difficulty date: June 26, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Fs 1485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FRAME 1485 IS CRACKED ON RIGHT SIDE OF STAIRS CUTOUT AT STAIR ACT CASTING.  CUT OUT DAMAGED SECTION OF FRAME.  INSTALLED REPAIR AS PER AARD 53-10-00-33.  (M)
